MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C40; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C40; GAS-MACHINE, ANESTHESIA
Model Number 6677400
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anesthesia system had an error.There as no patient harm.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
The field service engineer investigated the anesthesia system at the hospital.No faults were reproduced.The anesthesia system was cleared for clinical use.The device logs show that technical errors regarding the user interface (screen), the gas analyzer and the vaporizer had been generated.There was also a leakage issue during system checkout.Although the issues can be confirmed in the logs, we have not been able to determine any true cause of the issues.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
A correction of field # d1 brand name, # d4 version or model #, # d4 unique identifier (udi) # and h4 manufacturer date were required.D1 ¿ brand name - previous brand name: flow-i, corrected brand name: flow-i c40.D4 ¿ version or model # - previous version or model #: flow-i c40, corrected version or model #: 6677400.D4 ¿ unique identifier (udi) # - previous unique identifier (udi) #: missing, corrected unique identifier (udi) #:(b)(4).H4 ¿ manufacture date - previous manufacturing date: 12/23/2016, corrected manufacturing date: 12/14/2016.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).

Brand Name
FLOW-I C40
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key18073008
Report Number8010042-2023-02150
Device Sequence Number7585488
Product Code BSZ
UDI-Device Identifier07325710001318
UDI-Public(01)07325710001318(11)161214
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6677400
Device Catalogue Number6677400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Supplement Date Received by Manufacturer06/10/2024
06/06/2024
Initial Report FDA Received Date11/06/2023
Supplement Report FDA Received Date06/10/2024
06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexPrefer Not To Disclose